Alert archive / Arkansas / Wind Advisories in 2012

Wind Advisory 1, NWS Little Rock, AR

August 30, 201219 counties in Arkansas

NWS Little Rock, AR issued this wind advisory at Aug 30, 2012, 10:13 AM CDT for 19 counties in Arkansas. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Aug 30, 2012, 10:13 AM CDT (15:13 UTC)
Expired
Aug 30, 2012, 7:00 PM CDT
In force
9 hr
Issued by
NWS Little Rock, AR

Counties Arkansas County, AR, Bradley County, AR, Calhoun County, AR, Cleveland County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Grant County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Monroe County, AR, Ouachita County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR, White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 63 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 3.2 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 149 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
149 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
986 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

659 
WWUS74 KLZK 301513
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1013 AM CDT THU AUG 30 2012

...TROPICAL STORM ISAAC TO BRING BREEZY CONDITIONS TO A LARGE
PORTION OF ARKANSAS...

ARZ063>065-067>069-302315-
/O.CAN.KLZK.LW.Y.0022.000000T0000Z-120901T0000Z/
/O.NEW.KLZK.WI.Y.0001.120830T1513Z-120831T0000Z/
/O.NEW.KLZK.LW.Y.0023.120831T0000Z-120901T0000Z/
BRADLEY-CALHOUN-CLEVELAND-DESHA-DREW-LINCOLN-
INCLUDING THE CITIES OF...DUMAS...GOULD...HAMPTON...MCGEHEE...
MONTICELLO...STAR CITY...THORNTON...WARREN
1013 AM CDT THU AUG 30 2012

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...LAKE WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A LAKE
WIND ADVISORY HAS ALSO BEEN ISSUED. THIS LAKE WIND ADVISORY IS IN
EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT FRIDAY. 

* EVENT: BREEZY WINDS OF 25 TO 35 MPH ARE EXPECTED...WITH GUSTS OF
  AROUND 40 MPH POSSIBLE THIS AFTERNOON AS THE REMNANTS OF
  TROPICAL STORM ISAAC MOVE NORTH ACROSS PORTIONS OF ARKANSAS.

* TIMING: WIND GUSTS AROUND 40 MPH ARE POSSIBLE THIS AFTERNOON.

* IMPACT: BOATERS ON AREA RIVERS AND LAKES SHOULD USE CAUTION 
  WITH THE BREEZY WINDS EXPECTED. HIGH PROFILE VEHICLES COULD 
  ALSO BE EFFECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ARZ021>024-030>034-037>047-052>057-062-066-302315-
/O.CON.KLZK.LW.Y.0022.000000T0000Z-120901T0000Z/
ARKANSAS-CLARK-CLEBURNE-CONWAY-DALLAS-FAULKNER-GARLAND-GRANT-
HOT SPRING-JEFFERSON-JOHNSON-LOGAN-LONOKE-MONROE-MONTGOMERY-
OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-
VAN BUREN-WHITE-WOODRUFF-YELL-
INCLUDING THE CITIES OF...ARKADELPHIA...AUGUSTA...BEEBE...
BENTON...BOONEVILLE...BRINKLEY...BRYANT...CABOT...CAMDEN...
CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT...
DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC...
FAIRFIELD BAY...FORDYCE...GLENWOOD...HAZEN...HEBER SPRINGS...
HOT SPRINGS...LITTLE ROCK...LONOKE...MALVERN...MCCRORY...MENA...
MORRILTON...MOUNT IDA...MURFREESBORO...NORMAN...
NORTH LITTLE ROCK...OLA...PARIS...PERRYVILLE...PINE BLUFF...
RUSSELLVILLE...SEARCY...SHERIDAN...STUTTGART...WALDRON
1013 AM CDT THU AUG 30 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY. 

* EVENT: BREEZY WINDS OF 15 TO 25 MPH ARE EXPECTED...WITH GUSTS OF
  30 MPH POSSIBLE AS THE REMNANTS OF TROPICAL STORM ISAAC MOVE
  NORTH ACROSS PORTIONS OF ARKANSAS.

* TIMING: EXPECT THE BREEZY CONDITIONS TO DEVELOP LATER THIS 
  MORNING...AND PERSIST THROUGH MUCH OF FRIDAY. AS THE REMNANTS 
  OF TROPICAL STORM ISAAC MOVE NORTHEAST AWAY FROM THE STATE...
  EXPECT WINDS TO SUBSIDE BY LATE FRIDAY EVENING. 

* IMPACT: BOATERS ON AREA RIVERS AND LAKES SHOULD USE CAUTION 
  WITH THE BREEZY WINDS EXPECTED. HIGH PROFILE VEHICLES COULD 
  ALSO BE EFFECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

ARZ003>007-012>016-025-302315-
/O.CON.KLZK.LW.Y.0022.120831T1200Z-120901T0600Z/
BAXTER-BOONE-FULTON-INDEPENDENCE-IZARD-JACKSON-MARION-NEWTON-
SEARCY-SHARP-STONE-
INCLUDING THE CITIES OF...ASH FLAT...BATESVILLE...BULL SHOALS...
CALICO ROCK...CAVE CITY...FLIPPIN...HARDY...HARRISON...
HORSESHOE BEND...JASPER...LESLIE...MAMMOTH SPRING...MARSHALL...
MELBOURNE...MOUNTAIN HOME...MOUNTAIN VIEW...NEWPORT...OXFORD...
SUMMIT...VIOLA...WESTERN GROVE...YELLVILLE
1013 AM CDT THU AUG 30 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO 1 AM
CDT SATURDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO 1 AM
CDT SATURDAY. 

* EVENT: BREEZY WINDS OF 15 TO 25 MPH ARE EXPECTED...WITH GUSTS OF
  30 POSSIBLE AS THE REMNANTS OF TROPICAL STORM ISAAC MOVE NORTH
  ACROSS PORTIONS OF ARKANSAS.

* TIMING: EXPECT THE BREEZY CONDITIONS TO DEVELOP BY EARLY 
  FRIDAY MORNING...AND PERSIST THROUGH LATE FRIDAY EVENING. AS 
  THE REMNANTS OF TROPICAL STORM ISAAC MOVE NORTHEAST AWAY FROM 
  THE STATE...EXPECT WINDS TO SUBSIDE BY EARLY SATURDAY MORNING. 

* IMPACT: BOATERS ON AREA RIVERS AND LAKES SHOULD USE CAUTION 
  WITH THE BREEZY WINDS EXPECTED. HIGH PROFILE VEHICLES COULD 
  ALSO BE EFFECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

55
1 follow-up statement
487 
WWUS74 KLZK 301734
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1234 PM CDT THU AUG 30 2012

...TROPICAL STORM ISAAC TO BRING WINDY CONDITIONS TO A LARGE
PORTION OF ARKANSAS...

ARZ032>034-043>047-055>057-062-066-310145-
/O.CAN.KLZK.LW.Y.0022.000000T0000Z-120901T0000Z/
/O.EXA.KLZK.WI.Y.0001.000000T0000Z-120831T0000Z/
/O.EXA.KLZK.LW.Y.0023.120831T0000Z-120901T0000Z/
ARKANSAS-DALLAS-FAULKNER-GRANT-JEFFERSON-LONOKE-MONROE-OUACHITA-
PRAIRIE-PULASKI-SALINE-WHITE-WOODRUFF-
INCLUDING THE CITIES OF...AUGUSTA...BEEBE...BENTON...BRINKLEY...
BRYANT...CABOT...CAMDEN...CLARENDON...CONWAY...COTTON PLANT...
DE VALLS BLUFF...DE WITT...DES ARC...FORDYCE...HAZEN...
LITTLE ROCK...LONOKE...MCCRORY...NORTH LITTLE ROCK...PINE BLUFF...
SEARCY...SHERIDAN...STUTTGART
1234 PM CDT THU AUG 30 2012

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...LAKE WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A LAKE
WIND ADVISORY HAS ALSO BEEN ISSUED. THIS LAKE WIND ADVISORY IS IN
EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT FRIDAY. 

* EVENT: BREEZY WINDS OF 20 TO 30 MPH ARE EXPECTED...WITH GUSTS
  OVER 40 MPH POSSIBLE AS THE REMNANTS OF TROPICAL STORM ISAAC
  MOVE NORTH ACROSS PORTIONS OF ARKANSAS.

* TIMING: EAST TO NORTHEAST WINDS WILL BE THE STRONGEST THIS
  AFTERNOON AND EVENING...WITH GUSTS NOT QUITE AS STRONG TONIGHT
  AND FRIDAY. WINDS WILL GRADUALLY SHIFT TO THE SOUTHEAST AND
  SOUTH ON FRIDAY. WINDS WILL SUBSIDE BY LATE FRIDAY EVENING.

* IMPACT: BOATERS ON AREA RIVERS AND LAKES SHOULD USE CAUTION 
  WITH THE BREEZY WINDS EXPECTED. HIGH PROFILE VEHICLES COULD 
  ALSO BE EFFECTED. WINDS THIS STRONG MAY BREAK TREE LIMBS
  AND CAUSE POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ARZ063>065-067>069-310145-
/O.CON.KLZK.WI.Y.0001.000000T0000Z-120831T0000Z/
/O.CON.KLZK.LW.Y.0023.120831T0000Z-120901T0000Z/
BRADLEY-CALHOUN-CLEVELAND-DESHA-DREW-LINCOLN-
INCLUDING THE CITIES OF...DUMAS...GOULD...HAMPTON...MCGEHEE...
MONTICELLO...STAR CITY...THORNTON...WARREN
1234 PM CDT THU AUG 30 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
7 PM CDT FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A
LAKE WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
7 PM CDT FRIDAY. 

* EVENT: BREEZY WINDS OF 20 TO 30 MPH ARE EXPECTED...WITH GUSTS
  OVER 40 MPH POSSIBLE AS THE REMNANTS OF TROPICAL STORM ISAAC
  MOVE NORTH ACROSS PORTIONS OF ARKANSAS.

* TIMING: EAST TO NORTHEAST WINDS WILL BE THE STRONGEST THIS
  AFTERNOON AND EVENING...WITH GUSTS NOT QUITE AS STRONG TONIGHT
  AND FRIDAY. WINDS WILL GRADUALLY SHIFT TO THE SOUTHEAST AND
  SOUTH ON FRIDAY. WINDS WILL SUBSIDE BY LATE FRIDAY EVENING.

* IMPACT: BOATERS ON AREA RIVERS AND LAKES SHOULD USE CAUTION 
  WITH THE BREEZY WINDS EXPECTED. HIGH PROFILE VEHICLES COULD 
  ALSO BE EFFECTED. WINDS THIS STRONG MAY BREAK TREE LIMBS
  AND CAUSE POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ARZ021>024-030-031-037>042-052>054-310145-
/O.CON.KLZK.LW.Y.0022.000000T0000Z-120901T0000Z/
CLARK-CLEBURNE-CONWAY-GARLAND-HOT SPRING-JOHNSON-LOGAN-MONTGOMERY-
PERRY-PIKE-POLK-POPE-SCOTT-VAN BUREN-YELL-
INCLUDING THE CITIES OF...ARKADELPHIA...BOONEVILLE...
CLARKSVILLE...CLINTON...DANVILLE...DARDANELLE...FAIRFIELD BAY...
GLENWOOD...HEBER SPRINGS...HOT SPRINGS...MALVERN...MENA...
MORRILTON...MOUNT IDA...MURFREESBORO...NORMAN...OLA...PARIS...
PERRYVILLE...RUSSELLVILLE...WALDRON
1234 PM CDT THU AUG 30 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY. 

* EVENT: BREEZY WINDS OF 15 TO 25 MPH ARE EXPECTED...WITH GUSTS 
  OF 30 MPH POSSIBLE AS THE REMNANTS OF TROPICAL STORM ISAAC 
  MOVE NORTH ACROSS PORTIONS OF ARKANSAS. 

* TIMING: EXPECT BREEZY CONDITIONS TO PERSIST THROUGH MUCH OF
  FRIDAY. WINDS WILL BE EAST TO NORTHEAST THROUGH THIS
  EVENING...AND THEN SHIFTING TO THE SOUTHEAST AND SOUTH ON
  FRIDAY. AS THE REMNANTS OF TROPICAL STORM ISAAC MOVE NORTHEAST
  AWAY FROM THE STATE... EXPECT WINDS TO SUBSIDE BY LATE FRIDAY
  EVENING.

* IMPACT: BOATERS ON AREA RIVERS AND LAKES SHOULD USE CAUTION 
  WITH THE BREEZY WINDS EXPECTED. HIGH PROFILE VEHICLES COULD 
  ALSO BE EFFECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

ARZ003>007-012>016-025-310145-
/O.CON.KLZK.LW.Y.0022.120831T1200Z-120901T0600Z/
BAXTER-BOONE-FULTON-INDEPENDENCE-IZARD-JACKSON-MARION-NEWTON-
SEARCY-SHARP-STONE-
INCLUDING THE CITIES OF...ASH FLAT...BATESVILLE...BULL SHOALS...
CALICO ROCK...CAVE CITY...FLIPPIN...HARDY...HARRISON...
HORSESHOE BEND...JASPER...LESLIE...MAMMOTH SPRING...MARSHALL...
MELBOURNE...MOUNTAIN HOME...MOUNTAIN VIEW...NEWPORT...OXFORD...
SUMMIT...VIOLA...WESTERN GROVE...YELLVILLE
1234 PM CDT THU AUG 30 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO 1 AM
CDT SATURDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO 1 AM
CDT SATURDAY. 

* EVENT: BREEZY WINDS OF 15 TO 25 MPH ARE EXPECTED...WITH GUSTS 
  OF 30 POSSIBLE AS THE REMNANTS OF TROPICAL STORM ISAAC MOVE 
  NORTH ACROSS PORTIONS OF ARKANSAS. 

* TIMING: EXPECT BREEZY CONDITIONS TO PERSIST THROUGH MUCH OF
  FRIDAY. WINDS WILL BE EAST TO NORTHEAST THROUGH THIS
  EVENING...AND THEN SHIFTING TO THE SOUTHEAST AND SOUTH ON
  FRIDAY. AS THE REMNANTS OF TROPICAL STORM ISAAC MOVE NORTHEAST
  AWAY FROM THE STATE...EXPECT WINDS TO SUBSIDE BY EARLY SATURDAY
  MORNING.

* IMPACT: BOATERS ON AREA RIVERS AND LAKES SHOULD USE CAUTION 
  WITH THE BREEZY WINDS EXPECTED. HIGH PROFILE VEHICLES COULD 
  ALSO BE EFFECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

46

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Aug 30, 9:52 AM CDT, 21 minutes earlier.

Area forecast discussion, Aug 30, 9:52 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
952 AM CDT THU AUG 30 2012

.UPDATE...
CONTINUING TO MONITOR THE PROGRESSION OF TS ISAAC...CENTERED
BETWEEN ALEXANDRIA AND MONROE LOUISIANA. PRECIPITATION FORECASTS
HAVE BEEN ADJUSTED TO ACCOUNT FOR RADAR TRENDS AND THE LATEST NHC
GUIDANCE.

55

&&

.PREV DISCUSSION... /ISSUED 617 AM CDT THU AUG 30 2012/

AVIATION...
REMNANTS OF ISAAC CONTINUE TO MOVE INTO SOUTHEAST ARKANSAS.
PRECIPITATION AND LOW CLOUDS ASSOCIATED WITH THE SYSTEM WILL
CONTINUE TO ADVANCE NORTHWEST THROUGH THE DAY...WITH MOST AREAS
PREVAILING IN RAIN AND MVFR CONDITIONS BY EARLY TO MID AFTERNOON.
CEILINGS WILL BE EVEN LOWER TONIGHT...WITH AREAS OF IFR AND LIFR
POSSIBLE...ESPECIALLY AFTER 06Z. WINDS WILL BE NORTHEAST/EAST AND
GUSTY...SUSTAINED 15 TO 25 KNOTS...WITH GUSTS OF 35 KNOTS OR
HIGHER POSSIBLE. TAFS OUT SHORTLY.

PREV DISCUSSION... /ISSUED 231 AM CDT THU AUG 30 2012/

SHORT TERM...TODAY THROUGH SUNDAY

THE MAIN FORECAST CHALLENGE IN THE SHORT TERM WILL OBVIOUSLY
CONTINUE TO BE THE EFFECTS OF TROPICAL STORM ISAAC AS THE REMNANTS
MOVE NORTH OVER THE REGION...

MOST OF THE CWA REMAINED DRY THIS MORNING...WITH NE WINDS OF 5 TO 15
KTS SEEN. SOME LOCATIONS ACROSS THE SRN AND SERN COUNTIES WERE
SEEING WIND GUSTS ALREADY TO AROUND 20 KTS. TEMPS RANGED FROM THE
LOW 60S IN THE DRIER AIR TO THE NORTH...TO THE LOW 80S FURTHER SOUTH
WHERE WINDS WERE UP AS WELL AS MOISTURE LEVELS. CLOUD COVER FROM
ISAAC HAS BEEN SHIFTING NW INTO AR OVER THE PAST SEVERAL HRS...WITH
WIDESPREAD PRECIP NOW BEGINNING TO PUSH INTO FAR SERN AR THIS
MORNING.

NEAR TERM MODEL AGREEMENT HAS BEGUN NARROWING DOWN THE THE EVENTUAL
TRACK OF ISAAC THROUGH FRI NIGHT...WITH THE LOW CENTER EXPECTED TO
TRACK NORTH ACROSS WRN SECTIONS OF AR THU NIGHT...INTO SW MO BY FRI
NIGHT.

THERE ARE MULTIPLE WX HAZARDS EXPECTED WITH THIS SYSTEM...WITH THE
BIGGEST THREAT BEING THE VERY HEAVY RAINFALL. RAINFALL AMOUNTS OF 2
TO AROUND 5 INCHES ARE EXPECTED THROUGH LATE FRI NIGHT INTO EARLY
SAT MORNING. SOME LOCATIONS COULD SEE WELL OVER 5 INCHES WHEN ALL IS
SAID AND DONE. SOME AMOUNTS OVER 8 INCHES ARE NOT OUT OF THE REALM
OF POSSIBILITIES. THE HEAVIEST RAINFALL IS EXPECTED TO BE MAINLY
OVER CENTRAL SECTIONS OF THE STATE...A HEAVY RAINFALL AXIS BISECTING
THE STATE FROM SOUTH TO NORTH. RIGHT NOW...LOCATIONS GENERALLY ALONG
AND IN VICINITY OF A LINE FROM MOUNTAIN HOME...TO RUSSELLVILLE...TO
HOT SPRINGS...TO CAMDEN COULD SEE THE HEAVIEST RAINFALL. SHOULD
POINT OUT THERE COULD STILL BE SOME SMALL SHIFT IN THE HEAVY
RAINFALL AXIS...OR AMOUNTS COULD CHANGE IF THE SPEED OF THE LOW
CENTER CHANGES. HAVE CONTINUED THE FLASH FLOOD WATCH FOR ALL
COUNTIES AT THIS TIME. EVEN WITH THE ONGOING EXCEPTIONAL
DROUGHT...THE VERY HEAVY RAINFALL IS EXPECTED TO OCCUR OVER A SHORT
TIME...AND COULD EASILY OVERCOME THE DROUGHT FACTOR.

A TORNADO THREAT WILL ALSO EXIST IN VICINITY OF THE LOW CENTER AND
POINTS NORTH AND EAST. BREEZY CONDITIONS WILL BE A THREAT AS
WELL...WITH WINDS OF 15 TO 25 MPH EXPECTED. GUSTS OF 30 TO AROUND 40
MPH WILL BE POSSIBLE. AS A RESULT...HAVE POSTED A LAKE WIND ADV FOR
THE SRN TWO THIRDS OF THE CWA STARTING LATER THIS MORNING...THROUGH
MUCH OF FRI. HAVE THE LAKE WIND ADV STARTING LATER FURTHER
NORTH...FRI MORNING THROUGH LATE FRI EVENING. IF THE MAGNITUDE OF
THE WINDS INCREASE MORE THAN CURRENTLY EXPECTED...MAY HAVE TO
UPGRADE TO A FULL WIND ADV AT A LATER TIME.

BY THE DAYTIME HRS ON SAT...MOST OF THE EFFECTS OF ISAAC WILL BE NE
OF THE STATE...WITH POPS DECREASING. HOWEVER...KEEP MENTION OF
CHANCE POPS ACROSS THE NERN COUNTIES AS THE RESULTING UPPER TROUGH
MOVES JUST NE OF AR.

LONG TERM...MONDAY THROUGH WEDNESDAY

THE REMNANTS OF ISAAC WILL BE IN THE OHIO VALLEY AT THE BEGINNING OF
THE PERIOD. SOUTHWEST FLOW OVER THE REGION WILL ALLOW FOR
TEMPERATURES TO WARM BACK INTO THE LOWER/MID 90S IN MUCH OF THE AREA
INITIALLY. BY WEDNESDAY...A FRONT WILL APPROACH FROM THE NORTHWEST...
WITH CLOUDS INCREASING OUT AHEAD OF IT.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     90  74  80  73 /  60  80  90  80
CAMDEN AR         80  74  86  74 /  90  90  80  40
HARRISON AR       91  71  76  70 /  30  90  90  80
HOT SPRINGS AR    83  73  81  73 /  90  90  90  50
LITTLE ROCK   AR  85  74  82  74 /  90  90  90  60
MONTICELLO AR     79  75  86  75 /  90  90  60  40
MOUNT IDA AR      83  73  79  73 /  90  90  90  50
MOUNTAIN HOME AR  92  72  78  71 /  30  90  90  80
NEWPORT AR        90  74  83  74 /  60  80  90  70
PINE BLUFF AR     79  74  85  74 /  90  90  80  40
RUSSELLVILLE AR   90  74  79  73 /  70  90  90  70
SEARCY AR         87  74  81  74 /  80  90  90  70
STUTTGART AR      82  74  83  74 /  90  90  80  50
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY FROM 7 AM FRIDAY TO 1 AM CDT SATURDAY FOR
BAXTER-BOONE-FULTON-INDEPENDENCE-IZARD-JACKSON-MARION-NEWTON-
SEARCY-SHARP-STONE.

FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH LATE
FRIDAY NIGHT FOR ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-
CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-
GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-
JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-
OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-
SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.

LAKE WIND ADVISORY UNTIL 7 PM CDT FRIDAY FOR ARKANSAS-BRADLEY-
CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-
FAULKNER-GARLAND-GRANT-HOT SPRING-JEFFERSON-JOHNSON-LINCOLN-
LOGAN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-VAN BUREN-WHITE-WOODRUFF-YELL.

&&

AVIATION...99
Hazardous weather outlook, Aug 30, 9:35 AM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
935 AM CDT THU AUG 30 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-311000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
935 AM CDT THU AUG 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THE REMNANTS OF HURRICANE ISAAC WILL MOVE FROM CENTRAL LOUISIANA
THIS MORNING INTO SOUTHWEST ARKANSAS BY THIS EVENING. SURROUNDING
ISAAC...RAIN WILL OVERSPREAD AREAS GENERALLY SOUTH OF CLARKSVILLE
AND BATESVILLE THROUGH SUNSET. ISOLATED THUNDERSTORMS WILL BE
POSSIBLE AS WELL. RAIN AND ISOLATED THUNDERSTORMS WILL CONTINUE
BUILDING NORTHWARD TONIGHT AS ISAAC HEADS THROUGH WESTERN SECTIONS
OF THE STATE.

RAIN WILL BE HEAVY AT TIMES. THROUGH TONIGHT...RAINFALL TOTALS OF
ONE TO THREE INCHES WILL BE COMMON...WITH HIGHER TOTALS APPROACHING
FIVE INCHES IN SOUTHEAST ARKANSAS. AS THE GROUND BECOMES SATURATED
IN THE SOUTHEAST...FLASH FLOODING COULD RESULT. REMEMBER...HEAVY
RAINFALL CAN LEAD TO FLASH FLOODING...EVEN IN AREAS EXPERIENCING
PROLONGED DROUGHT.

WITH THE APPROACH OF THE STORM...WINDS WILL BECOME GUSTY. WIND
SPEEDS AT 20 TO 30 MPH WILL BE COMMON...WITH 40 MPH GUSTS POSSIBLE.
THE WIND WILL CREATE DANGEROUS CONDITIONS ON AREA BODIES OF WATER.
ALSO...TREE LIMBS WEAKENED BY DROUGHT WILL SNAP MORE EASILY...AND
THIS COULD CREATE POWER OUTAGES.

ISOLATED TORNADOES ARE COMMON SURROUNDING A TROPICAL SYSTEM.
TORNADOES USUALLY FORM IN RAINBANDS TO THE NORTH AND EAST OF THE
CENTER OF THE SYSTEM. WHILE SOME BANDING WILL BE NOTED IN SOUTHEAST
ARKANSAS THROUGH TONIGHT...THERE WILL BE MORE BANDING IN CENTRAL AND
SOUTHERN MISSISSIPPI AND SOUTHWEST ALABAMA. THIS IS WHERE TORNADOES
WILL BE MOST LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE REMNANTS OF ISAAC WILL CONTINUE TO AFFECT ARKANSAS FRIDAY...
WITH HEAVY RAINFALL CONTINUING. ADDITIONAL RAINFALL TOTALS OF
TWO TO FOUR INCHES WILL BE POSSIBLE...PRIMARILY IN CENTRAL AND
NORTHERN ARKANSAS. FLASH FLOODING WILL REMAIN A CONCERN...AND
LOCALIZED RIVER FLOODING COULD OCCUR AS WELL.

ISOLATED TORNADOES WILL AGAIN BE POSSIBLE. HOWEVER...WIDESPREAD RAIN
WILL TEND TO STABILIZE THE ATMOSPHERE...AND THIS WILL MINIMIZE THE
TORNADO CONCERN.

GUSTY WINDS WILL CONTINUE ON FRIDAY...BUT WILL DIMINISH LATE IN THE
DAY.

ONCE THE REMNANTS OF ISAAC MOVE OUT OF ARKANSAS BY SATURDAY...DRY
WEATHER WILL RETURN...WITH WARM TEMPERATURES TO START OUT NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TODAY IN SOUTHEAST
ARKANSAS.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

57/46

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 2:01 AM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more42 hr
Aug 30, 10:13 AM CDTLake Wind AdvisoryLZKArkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 13 more33 hr
Aug 30, 5:30 PM CDTFlash Flood WarningLZKDesha, Lincoln3 hr

Nearby

Wind Advisories in Arkansas, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.